Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

ECG detected tweaks, have stents, high BP. On Ramipril, ecosprin. Suggest?

I have to undergo a TMT as the Cardiologist recently found tweaks in my ECG of 15th Dec 2012. He advised me to discontinue Metropolol for 5 days before coming for the TMT. Ufortunately. I have not taken Metropolol since 17th Dec and not able to get my TMT done as per schedule on 22nd Jan. My BP was recorded as 138/78 on 16th Dec and was 160/88 today. I am an old case of CAD with three stent implants on 25th Feb 2010. I am taking 200 mg Finofibrate,5 mg Ramipril in the morning and 40 mg Attorovastitin, 75 mg Ecosprin , 75 mg Cleopidrgel,25 mg Metropolol in the night every day. Please explain what is the meaning of tweaks in ECG and whether this high BP is due to local effect of not taking Metropolol for last so many days. Also, when I stretch my chest upwards lately, I am feeling a little pain in the rib cage towards the left side. What could this symptom be ?
Asked On : Thu, 31 Jan 2013
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Thanks for your query
Welcome to HCM
Patients with coronary artery blockages may have minimal symptoms and an unremarkable or unchanged ECG while at rest. However, symptoms and signs of heart disease may become unmasked by exposing the heart to the stress of exercise. so in that case TMT advised
Beta blocker should stop prior to TMT becauseSensitivity for exercise-induced ST depression are significantly decreased in patients who are taking beta-blockers and do not reach target heart rate
As you are not taking beta blocker for long time thus anti hypertensive effects of this gone which is a cause of your raised blood pressure
Finally local pain over chest which aggravated by stretching would not be due to heart problem it would be muscular in origin and simple painkiller may benefited you
Take care
Have a good health
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist, Interventional Dr. (Prof.) Subroto Mandal's  Response
Hello and welcome,
first of all as per your history, you should continue metoprolol without fail. Regarding tweaks in ECG, generally this is not a medical term as per my knowledge, but whenever we find some some minor changes or non significant changes, we call as tweaks in ECG. even you can ask your doctor.
as far as your TMT is concern you should undergo the test.
Thank you for your queary

Wish you Healthy Heart


Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor